Fever + Juvederm

Narrow 7 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

After Juvederm Lips Injections I Have Chill, Body Aches, Low Grade Fewer, Swollen Painful Lip, Bump Like Blister?

I head my juviderm for lips 5 days ago. My upper lip was anproportional, because of history bells palsytwice. Next day I start having chill body paine... READ MORE

I Feel Feverish After the Juvaderm, Why Would This Happen?

I am a physician. I just had botox and juvaderm injections today. I look great. No bruising. No pain. PERFECT. However, I feel feverish with chills... READ MORE

Had Juvederm done in August. She also injected several others like Restylane and Radiesse. I have a fever, chills, flu symptoms

I was injected way too much (hind sight) but I have been having fevers , chills, flu like symptoms since. I was just diagnosed after going to SEVERAL... READ MORE

Injections of Juvederm while having subfebrile fever.

I have had subfebrile fever (37 C/ 98,6 F) for about 2 months after a case of tonsillitis. I'm feeling fine now, blood tests are ok too, but the... READ MORE

Feeling unwell after Juvederm Voluma injection. Should I be worried?

Hi there, I am just a little worried as I had Juvederm voluma injected (total 2ml in upper cheeks) and I have had a slight fever since two days after... READ MORE

Prolonged low grade fever. Is it because of juvederm?

I have had sudden onset of low grade fevers. I had juvederm injections three days prior. It's been 8 weeks now. Blood work shows elevated ESR and... READ MORE

Juvederm swelling a month after, due to fever?

I had juvederm under my eyes and in my nose a month ago. There was no swelling at all at the time. But yesterday I had a very high fever due to an... READ MORE

No matching results